# SDR ASAA2023072444226

- Difficulty date: July 24, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 56,627 hours, 16,868 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 6228145
- Part serial: 100C575
- Condition: Faulty
- Location: Rt Ecs Bay
- Part time: 79,241 hours, 36,365 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 TEMP CONTROLLER FAULTS ZONE TRIM VALVE. GROUNDED - YES. PERFORMED FIM 21-62 TASK 834. ALL WIRING CHECKS COMPLETE AND NO DISCREPANCIES NOTED. REPLACED ZONE TEMP CONTROLLER 2 REF AMM 21-61-20. INSTALLATION TEST PASSED. VERIFIED GREEN GO LIGHT ILLUMINATES WITH NO RED LIGHTS.
